MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911420300
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Angina (1710); Reocclusion (1985)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that post a coronary artery drug eluting stenting treatment procedure, in-stent restenosis occurred and the patient had angina.In (b)(6) 2013, clinical status assessment identified that the patient¿s qualifying condition as stable angina (ccs classification 2).Prior to procedure, the patient was noted to have abnormal stress test or imaging stress test indicative of ischemia and the patient was referred for elective cardiac catheterization.The target lesion was located in the 1st obtuse marginal branch (om1) with 95% stenosis and was 15 mm long with a reference vessel diameter of 2.75 mm.The target lesion was treated with pre-dilatation and placement of a 3.0 x 20 mm study stent with 0% residual stenosis.The patient was discharged on dual antiplatelet therapy the next day.In (b)(6) 2017, the patient presented to hospital with the complaints of chest pain and had stress test done.The patient was diagnosed with unstable angina.Subsequently, the subject was hospitalized and was referred for cardiac catheterization.The 95% in-stent restenosis of study stent deployed in om1 and 90% stenosis in proximal om was noted and treated with placement of 3mm non-bsc stent and 3x22mm non-bsc stent respectively following which the residual stenosis was 0% with timi 3 flow.The patient was discharged on dual antiplatelet therapy the next day.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7215874
Report Number2134265-2018-00104
Device Sequence Number143326
Product Code NIQ
UDI-Device Identifier08714729807964
UDI-Public08714729807964
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2013
Device Model NumberH7493911420300
Device Catalogue Number39114-2030
Device Lot Number15511519
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR